# SDR DALA2022061304145

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 136,385 hours, 19,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 SEAT 40AB EEPLS HOUSING DAMAGED, CORRECTIVE ACTION: REPLACED SEAT END CAP AND SHROUD IAW B767 AMM 25-25. (9190419)
